# SDR DALA2019042502631

- Difficulty date: April 25, 2019
- Submitted: April 25, 2019
- Operation: Air carrier
- Aircraft: N988AT
- Make and model: Boeing 717-200
- Aircraft serial: 55068
- Aircraft time: 48,270 hours, 32,373 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT DOOR EXIT SIGN IS BROKEN. MAINTENANCE REPLACED THE R1 DOOR EMERGENCY LIGHT LENS ASSY PER B717 AMM 33-50. THE AIRCRAFT IS OK FOR SERVICE. (LP #5837084)
